Couldn't find what you looking for?

TRY OUR SEARCH!

was on 30 cymbalta for two mos, two mos ago. went off of it. was always sick. also was on wellbutrinsr 300.stopped that too. was too cranky at evening. good for 3 weeks now i am crashing so went back on both. want to throw up!. can you take the cymbalta at night and not feel sick?/headache?

Loading...

Hello, 

Cymbalta is well known to cause several side effects, including nausea and headache, even when you are taking it. That part you experienced. But this antidepressant also comes with very high chance of withdrawal symptoms, especially when you stop taking it without tapering off.
As far as Wellbutrin is concerned, it has far less side effects than Cymbalta, but considering that you are currently taking both medications at the same time, chances of side effects are even bigger. That is why I strongly suggest you to talk to your doctor about all this, because medications you are taking seem to do you more harm than helping you. 

Yes, there is a way to take medications such as Cymbalta (or maybe an antidepressant that would be more suitable for you) with minimum side-effect, but that takes regular consultations with your doctor and monitoring your overall health.

Reply

Loading...